# SDR UPS03841639

- Difficulty date: November 15, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 69,173 hours, 45,885 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3755842U1
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  BATHTUB FITTING IS CORRODED BEYOND LIMITS AT STATION 1220 BETWEEN LONG 28L-29L.  REMOVED AND REPLACED FITTING IAW DWG 3755842 AND SRM 53-2-0 FIG 2D.
